Nonlinear fluid drift vortices

Rath, Sharadini ; Kaw, P. K. (1991) Nonlinear fluid drift vortices Physics Letters A, 158 (3-4). pp. 139-143. ISSN 0375-9601

Full text not available from this repository.

Official URL:

Related URL:


The complete equations governing fluid drift waves in a uniformly magnetised inhomogeneous plasma are reexamined. It is shown that in realistic parameter regimes the ion parallel motion nonlinearity gives rise to new monopole vortex solutions. These continue to exist even in the presence of a weak temperature gradient.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:25142
Deposited On:01 Dec 2010 12:03
Last Modified:04 Jun 2011 04:19

Repository Staff Only: item control page